# SDR AWXA200200392

- Difficulty date: April 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON PRESSURE BULKHEAD CHORD BS 178 AT THE LT SIDE 12.5 INCHES BELOW WL 208.  MAINTENANCE REMOVED DAMAGED CHORD AT LT SIDE BS 178, WL 196; FABRICATED NEW CHORD AND INSTALLED REPAIR IAW B737-200 SRM 51-10-1, PG 8, AND DWG 65-16300.
